Ask an expert
Question

01 Dec 2005

Oral Contraceptives with the use of Biral
Please can you advise if there are any reactions caused to the oral contraceptive Diane-35 when taking Biral tablets. I know that certain anti-biotics render the pill inactive, so I was wondering if Biral would have the same effect.
Thanking-you!
Answer 1,427 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Biral is a herbal procust so has probably not been tested with the Pill. Have a look at what the package insert says in this regard.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9435 votes
No
68% - 19997 votes
Vote